CSpace

Browse/Search Results:  1-10 of 25 Help

Selected(0)Clear Items/Page:    Sort:
Energy and quadratic invariants preserving (EQUIP) multi-symplectic methods for Hamiltonian wave equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 418, 页码: 18
Authors:  Chen, Chuchu;  Hong, Jialin;  Sim, Chol;  Sonwu, Kwang
Favorite  |  View/Download:7/0  |  Submit date:2020/10/12
Hamiltonian wave equations  Energy preservation  EQUIP multi-symplectic methods  
Symplectic simulation of dark solitons motion for nonlinear Schrodinger equation 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 81, 期号: 4, 页码: 1485-1503
Authors:  Zhu, Beibei;  Tang, Yifa;  Zhang, Ruili;  Zhang, Yihao
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
Nonlinear Schrodinger equation  Ablowitz-ladik model  Symplectic methods  K-symplectic methods  Invariants  
Symplectic Runge-Kutta methods for Hamiltonian systems driven by Gaussian rough paths 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 129, 页码: 120-136
Authors:  Hong, Jialin;  Huang, Chuying;  Wang, Xu
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Rough path  Hamiltonian system  Symplectic Runge-Kutta method  Implicit method  Pathwlse convergence rate  
Explicit pseudo-symplectic methods for stochastic Hamiltonian systems 期刊论文
BIT NUMERICAL MATHEMATICS, 2018, 卷号: 58, 期号: 1, 页码: 163-178
Authors:  Niu, Xinyan;  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Stochastic Hamiltonian system  Pseudo-symplectic method  Explicit Runge-Kutta method  
SYMPLECTIC RUNGE-KUTTA METHODS OF HIGH ORDER BASED ON W-TRANSFORMATION 期刊论文
JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, 2017, 卷号: 7, 期号: 3, 页码: 1185-1199
Authors:  Xia, Kaifeng;  Cong, Yuhao;  Sun, Geng
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Runge-Kutta method  symplectic and algebraically stable method  W-transformation  
Construction of Symplectic Runge-Kutta Methods for Stochastic Hamiltonian Systems 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 21, 期号: 1, 页码: 237-270
Authors:  Wang, Peng;  Hong, Jialin;  Xu, Dongsheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Stochastic differential equation  Stochastic Hamiltonian system  symplectic integration  Runge-Kutta method  order condition  
Energy evolution of multi-symplectic methods for Maxwell equations with perfectly matched layer boundary 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 439, 期号: 1, 页码: 256-270
Authors:  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Energy evolution  Maxwell equations  Perfectly matched layer  Multi-symplectic Yee method  Multi-symplectic Runge-Kutta methods  
Convergence analysis of the formal energies of symplectic methods for Hamiltonian systems 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 2, 页码: 379-396
Authors:  Zhang RuiLi;  Tang YiFa;  Zhu BeiBei;  Tu XiongBiao;  Zhao Yue
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
convergence analysis  formal energy  symplectic method  Hamiltonian system  bushy tree  
SYMPLECTIC RUNGE-KUTTA SEMIDISCRETIZATION FOR STOCHASTIC SCHRODINGER EQUATION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 4, 页码: 2569-2593
Authors:  Chen, Chuchu;  Hong, Jialin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
stochastic Schrodinger equation  infinite-dimensional stochastic Hamiltonian system  symplectic structure  symplectic Runge-Kutta method  semidiscretization  mean-square convergence order  
Preservation of stability properties near fixed points of linear Hamiltonian systems by symplectic integrators 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2011, 卷号: 217, 期号: 13, 页码: 6105-6114
Authors:  Ding, Xiaohua;  Liu, Hongyu;  Shang, Zaijiu;  Sun, Geng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Symplectic Runge-Kutta method  Symplectic partitioned Runge-Kutta method  Equilibrium structure  Composition method  Stability